Hi all new to this forum only my second post however have already got so much help from the members. I had a total TT 11 months ago. The recovery after has been hard. However it's more about the way I am feeling now. Currently on 100/125 thyroxine on alternate days I am 106kg male. Folic acid 5mg per day as it was low. Latest bloods done this week show iron B12 and everything else is normal. I also had a B12 jab this week. My TSH is 0.18 T4 15.7 T3 4.7. Of course the GP says that my dose is correct. I constantly have a racing mind feeling nervous very tired muscle ache dry skin itching eyes I wake up with a racy heart. I need to sleep at least 12 hours minimum after which I am still tired. I played hockey yesterday and couldn't last the pace felt like I run out of gas. Can't seems to lose weight. I have had two really bad weeks. I am a bit confused if my symptoms are over or under seem a bit mixed. However I have always felt that my thyroxine dose is to low for my weight and size. But also can't seem to tolerate high dose of thyroxine. I am doing my round of the doctors however I feel that they can't really help as the bloods are fine. This puts them in the land of guess work. My question is that if I am to listen to my symptoms where do go from here. Do I increase my or decrease my thyroxine. I do all the good practice I don't eat or drink for at least two hours after taking meds don't take any other meds for two hours. My diet is pretty good avoid gluten etc. take 2000iu vit d. I have tired everything my endro was doing bloods test every month and all was coming back ok. Have had allergy adrenal stool ECG and many other test all come back ok!!! I run my own business and only gods knows how this has managed to carry while I have been ill for the last 8 years. Is life going be like this for the coming years? Might need to retire only 44 years of age. Look forward to your advice and support.
Last edited by Bob2013
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.